# SDR UPS02838911

- Difficulty date: July 2, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- Aircraft time: 69,360 hours, 27,869 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 AIR COND PRESS COMPT AT FS 56 BETWEEN L32R - 34R BETWEEN, UNDER AND AROUND SHEAR TIE SKIN IS CORRODED.  REMOVED CORROSION FROM FUSELAGE SKIN, FAB NEW SECTION OF INNER DOUBLER, FAB SPLICE PLATE DOUBLER IAW DC8 53-2-0, INSTALLED INNER DOUBLER IAW DAC DWG 5613862.
